# SDR DALA13047569207

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT, LT, BS 1180, OTBD SEAT TRACK UPPER SURFACE, IN TRACK, CORRODED.  REMOVED CORROSION. FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 53-40-01, 53-42-01 AND 53-20-01.
